+91-7022920101 Medicines Health Package Blog Help Download App About Us
Doctor consult
Second Opinion
Lab Tests
Diabetes Reversal
Health Questions

I am suffering from right side chest congestion & pain. I have found pain relief with Levocet 5 (Levocetirizine). But the chest congestion & pain reappears when stopped. Please advice.

Last Updated - Fri, Mar 16 2018

Detailed Question:

I am 31 years male. I am suffering from two problems, right side chest congestion & pain in middle of the nipple and itchy skin with long red mark. 

After Lipid profile test, my triglyceride is 281, VLDL - 25, LDL 159, HDL 31 and Cholesterol 215 on.
Asked the doctor and he advised me to take Storvas 20 and Levocet 5 (Levocetirizine) at night after dinner and also advised physical exercise 60 minutes per day. These medicines were continuing for two months. After two months I stopped the medicine, again above problem were seen.

Now another cardiac doctor advised me Tonact TG.
New test Results- 
LPT - triglyceride is 182, VLDL 36.40, LDL 68.60, HDL 29 and Cholesterol 134.
Now I am continuing Tonact TG but my chest congestion & pain has not stopped. Everyday two to three times chest pain in right side.

I have found that the pain relief in Levocet 5 or other allergic medicine when this medicine is stopped then the pain reappears with same symptoms.

Please suggest should i continue this medicine or not and I also want to know how long should  I continue this tablet, if it has no side effect and symptoms are there.

Category: Cardiology


Dr. Swaraj Waddankeri

MD FDE Endocrinology
Mahadevappa Rampure Medical College

Chest pain or congestion may be a symptom of a number of serious disorders and is, in general, considered a medical emergency. Even though it may be determined that the pain is noncardiac in origin (does not come from a heart problem), this is often a diagnosis of exclusion made after ruling out more serious causes of the chest congestion/pain

You can surely continue taking Levocetirizine for the pain you have. But what is more important is to get a full check up of the lungs to see the cause of this pain. If the pain is related to another problem, Levocetirizine will only hide your symptoms while the problem may continue getting bigger inside. 

I suggest getting a CBC test and a Chest X-ray to start diagnosing your problem. Consult with the results and we will then decide the best treatment options.

Dr. Swaraj Waddankeri

MD FDE Endocrinology
Mahadevappa Rampure Medical College

Dr. Swaraj is an endocrinology and diabetes specialist with rich experience from Manipal Hospital, Bangalore and St. Johns Hospital. His special interests include diabetes in pregnancy and thyroid disorders in pregnancy.

About Author

The above medicine data is written by Dr. Swaraj Waddankeri. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.



Ask your own question

Dr. Swaraj Waddankeri

MD FDE Endocrinology

*Doctor's response will be sent to this email id
d
11 doctors online now...
11 doctors online now...

Levocetirizine For Chest Congestion - JustDoc

I have been suffering from Chest Pain & congestion and I've taken Levocetirizine 5 and other allergic medicine, When this is stopped chest pain reappears.
JustDoc